# SDR 2024FA0000454

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: General aviation
- Aircraft: N221FL
- Make and model: Piper PA-44-180
- Aircraft serial: 4496524
- Aircraft time: 1,617 hours
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Reservoir
- Part number: 38992012
- Part serial: 0092
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC POWER PACK SEVERE LEAK FROM RESERVOIR, PIPER PART NUMBER 601-940,
